Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Gastric problem, discomfort on left side of the heart, taking Envas daily. What is this ?

Sir, I am suffering from gastric problem since 10 years. I am 48 years. Everyday before breakfast or before dinner at night I am facing some discomfort on left side of the heart i.e below my left hand . This discomfortness will gradually goes to behind head and then comes to my forehead and then disappears after taking some food. Daily I will excercise for an hour,and I am taking 5mg Envas since 6 years. What is this?Kindly let me know. AAAAA India
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Gastroenterologist 's  Response
K may be u r having some GERD ,for tht u need to exercise regularly tht u r alrrady doing ,avoid spicy nd oily food specially in the night and min 2 hrs gap from ur dinner to sleep with this take a good ppi tab SOMPRAZ D for 2 to 3 weeks nd rest wnevr is needed....nd most important is to avoid stress ...tht is also a contributory factor
Answered: Thu, 25 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor